# SDR SWAA2023082385853

- Difficulty date: August 4, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 72,820 hours, 42,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE EMERGENCY EXIT LIGHT BATTERIES PRIOR TO AIRCRAFT DEPARTURE<[01] DOCUMENTATION OF INSTALLED PARTS;[02] ALL STEPS COMPLETE;[03] VERIFIED ALL PARTIAL STEPS COMPLETE; CARD COMPLETE; EXCEPT AMT MISSING FINAL ?SUMMARY OF WORK ACCOMPLISHED? PER MPM. ALSO; AMT FAILED TO ADD A 'SELECTED REFERENCE' FIELD.;[04] REMOVED AND REPLACED EMERGENCY EXIT BATTERY PACKS AND PERFORMED GOOD TEST PER AMM 33-51-00-710-801;[05] CARD COMPLETE
